# SDR 98ZZZX1021

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6918
- Make and model: Piper PA-23-160
- Aircraft serial: 232038
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Power Pak
- Part number: 31800002
- Condition: Ruptured
- Location: Hydraulic System
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING ROLL-OUT, RT MAIN AND NOSE GEAR COLLAPSED.  DROP CHECK IN HANGAR WITH HAND PUMP SHOWED NO ABNORMALITIES DURING OPERATION.  POWER PAK REMOVED AND SENT FOR TEAR DOWN INSPECTION.  THEY FOUND BLOW HOLE IN MAIN HOUSING CASTING AT POPPET HOLE.  EITHER FATIGUED OR A THIN WALL DEFECT EXISTED TO CAUSE BLOW-OUT RESULTING IN SYSTEM PRESSURE GOING BACK TO RESERVOIR OF POWER PAK.
